Stein-rule least squares estimation: a heuristic for fallible data

Stanley, T D 1986, Stein-rule least squares estimation: a heuristic for fallible data, Economics letters, vol. 20, no. 2, pp. 147-150, doi: 10.1016/0165-1765(86)90162-X.

Attached Files
Name Description MIMEType Size Downloads

Title Stein-rule least squares estimation: a heuristic for fallible data
Author(s) Stanley, T DORCID iD for Stanley, T D
Journal name Economics letters
Volume number 20
Issue number 2
Start page 147
End page 150
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1986
ISSN 0165-1765
Keyword(s) Stein-rule least squares estimation
fallible data
Language eng
DOI 10.1016/0165-1765(86)90162-X
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1986, Elsevier Science Publishers B.V. (North-Holland)
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Deakin Business School
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 56 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 Jul 2019, 16:04:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact